| Model Number |
V+O+C+S+N, JAPANESE |
| Medical Device Problem Codes |
Connection Problem (2900); Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/02/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: ventec will perform an evaluation of the device.A follow-up report will be submitted when the investigation is complete as defined by 21 cfr 803.56.
Event or Problem Description
An authorized third party service provider (asp) contacted ventec to report that while performing maintenance on the ventilator, the service technician observed that the it displayed a patient circuit disconnect alarm and stopped ventilating.There was no patient involvement associated with the reported event.
Additional Manufacturer Narrative
Corrected information for supplemental medwatch report 001: section b5, describe event or problem, of the initial medwatch report stated: an authorized third party service provider (asp) contacted ventec to report that while performing maintenance on the ventilator, the service technician observed that the it displayed a patient circuit disconnect alarm and stopped ventilating.There was no patient involvement associated with the reported event.Section b5, describe event or problem, of the initial medwatch report should have stated: an authorized third party service provider (asp) contacted ventec to report that while performing maintenance on the ventilator, the service technician observed that the it displayed a patient circuit disconnect alarm, alarmed due to low inspiratory pressure and then stopped ventilating.There was no patient involvement associated with the reported event.New information for supplemental medwatch report 001: h6: the device was evaluated by ventec where the reported issues of it displaying a patient circuit disconnect alarm, alarming due to low inspiratory pressure and no ventilation output was confirmed.Ventec replaced the blower to resolve the reported issues.Proper device operation was then confirmed through functional and performance testing.The investigation determined that the cause of the reported issues was the blower.
Event or Problem Description
An authorized third party service provider (asp) contacted ventec to report that while performing maintenance on the ventilator, the service technician observed that the it displayed a patient circuit disconnect alarm, alarmed due to low inspiratory pressure and then stopped ventilating.There was no patient involvement associated with the reported event.
Additional Manufacturer Narrative
Corrected information for supplemental medwatch report 002: section d4, model #, of the initial medwatch report stated: prt-01100-100.Section d4, model #, of the initial medwatch report should have stated: v+o+c+s+n, japanese.Section d4, udi #, of the initial medwatch report stated: (b)(4).Section d4, udi #, of the initial medwatch report should have stated:(b)(4).